# SDR CA101104002

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft time: 23,180 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13042AA04
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) FMGC1 FAIL ALL FLAP/SLAT RETRACTION INFO ON NR 1 PFD LOST INSIDE THE MARKER ALL FLAP/SLAT INFO ON NR 2 PFD DISENGAGED.  NO FMGC NR 2 FAILURE.  MAP NOT AVAILABLE DISPLAYED ON BOTH.  BOTH FMGC RESET DONE.  FMGC NR 1 REPLACED PER 22-83-34-400-001-A.
